# SDR CALA9801043

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SILL CENTER CARGO COMPARTMENT BRACKETS CORRODED.  THE CORRODED AREAS WERE REMOVED.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-15-01, FIGURE 15.
